# SDR ASOA201100777

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 23,394 hours, 20,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 409+128 BL 0.00 WK 69.0 RADIUS OF RT CHANNEL APPROX .10" LENGTH, 55 PERCENT.  REMOVED POST ASSY IAW SRM 51-42-06, 51-42-21.  INSTALLED NEW SERVICEABLE POST ASSY IAW REO 601R-53-41-889.
